Research Repository

Reliable Dissipative Control for Singular Markovian Systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Lam, J (2013) Reliable Dissipative Control for Singular Markovian Systems. Asian Journal of Control, 15 (3). 901 - 910. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality; linear matrix inequalities; control; controllers
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 02:27
Last Modified: 17 Jan 2018 02:27
ePrint Statistics: View download statistics for this item
Citations in Scopus: 33 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar